# SDR DL72K000766

- Difficulty date: April 20, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- Aircraft time: 60,581 hours, 55,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CK, 1.5 INCH CRACK IN L2 DOOR CUTOUT FWD FRAME I/B RADIUS AT THE UPPER FWD STOP CASTING.  REPAIRED PER MM 53-11-0.
